# SDR UPS96820363

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  RT WING LEADING EDGE 3 EA LOWER RIBS CRACKED AT STA XFS672, XFS804 AND XFS822.  REPAIRED PER MM 57-00-00, PG 801.
